Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Twistors, Kähler manifolds, and bimeromorphic geometry. I


Author: Claude LeBrun
Journal: J. Amer. Math. Soc. 5 (1992), 289-316
MSC: Primary 32J27; Secondary 32G05, 32J17, 32L25, 53C55
Part II: J. Amer. Math. Soc. (1992), 317-325
MathSciNet review: 1137098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By considering deformations of the Moishezon twistor spaces of $ \mathbb{C}{\mathbb{P}_2}\char93 \cdot \cdot \cdot \char93 \mathbb{C}{\mathbb{P}_2}$ constructed in [20], we show that the blow up of $ {\mathbb{C}^2}$ at $ n$ points in general position admits an asymptotically flat scalar-flat Kähler metric in each Kähler class, at least provided that the given points are nearly collinear.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32J27, 32G05, 32J17, 32L25, 53C55

Retrieve articles in all journals with MSC: 32J27, 32G05, 32J17, 32L25, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1137098-5
PII: S 0894-0347(1992)1137098-5
Article copyright: © Copyright 1992 American Mathematical Society